# SDR RAIA201603220001

- Difficulty date: March 22, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 145643
- Aircraft time: 36,668 hours, 21,150 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AT 100 KNOTS, STRONG SMOKE/BURNING ODOR WITH A LIGHT BLUE HAZE IN THE COCKPIT, ALSO NOTICED IN THE CABIN, EMERGENCY LANDING.  MAINTENANCE REPLACED NR 1 ENGINE, LEAK AND OPS CHECK GOOD.
